MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CCOMBO; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ CCOMBO; CATHETER, FLOW DIRECTED
Model Number 746F8
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Physician could not get the swan-ganz to calibrate.

Brand Name
SWAN-GANZ CCOMBO
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key7676978
Report Number7676978
Device Sequence Number1384404
Product Code DYG
UDI-Device Identifier00690103002881
UDI-Public(01)00690103002881
Combination Product (Y/N)N
Initial Reporter StateCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/02/2018
Report Date (Section F) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number746F8
Device Catalogue Number746F8
Device Lot Number61286376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer07/11/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight71
Date Report Sent to FDA07/02/2018